Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Pain in the upper stomach radiating to lower part. Reason?

Hi, um I m having really bad abdominal pain . It started about 30 mins ago in my upper stomach under my rib cage. Now it is down in my lower abdomen . It kind of feels like something is laying on my bladder . As I lay on my side it kind of shifts to whichever side I m laying on..... I dont have medical insurance so i m trying to avoid going to the doctor...What should i do? Thank you!
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hi Allysonk,
Thanks for writing your query.

Your abdominal pain seems to be originated due to gastritis.
You can take antacid like Omeprazole 20 mg once a day for relief.

You should follow some precautions like :-
1. Avoid spicy/oily foods.
2. Donot miss a meal.
3. Drink at least 8-10 glasses of water daily.
4. Do regular exercise in fresh air.
5. Avoid mental/emotional stress.
6. Donot self medicate especially with pain killers and steroids.
7. Decrease intake of tea and coffee.

Take light meals for few days.
I hope this is helpful to you.
Answered: Mon, 25 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor